MathSciNet Relay Station
MathSciNet bibliographic data
MR2662781 (2011d:41023) 41A25 (41A36)
Özarslan, M. Ali; Duman, Oktay A new approach in obtaining a better estimation in approximation by positive linear operators. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 58 (2009), no. 1, 17–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement